# SDR CALA9601373

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN ATTACH ANGLE AT STA 360, STRINGER 21R.  THE ATTACH ANGLE WAS REMOVED IAW SRM 51-30-2, REPAIR ANGLES AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.
